Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
!linds!

Initial breakout on bcp

I just started my birth control today and I'm afraid that there might be an initial breakout, like the kind you get while on accutane, should I expect anything?

Share this post


Link to post
Share on other sites

I have switched BCPs 2 times and I never got a breakout with any of them..mind you none of them really helped my acne either...I have been on triphasal and Ortho Tri-Cyclen (which is what I'm on now) but no I didn't notice a huge breakout or anything.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×